T Nation

TRT Noob, Common Side Effect?

Hey guys, started TRT little over two months ago. Only started at 200mg inj/month, which seems low but I have sure seen all the positive effects, though they seem to decrease a week or so before next injection. Anyway, one thing I have noticed is delayed ejaculation. It started a couple weeks or so (canâ??t really remember) after the first shot.

Could this possibly be a side of the TRT? If so can I expect to go away? Thanks and looking forward to learning a lot on this forum

Are you self injecting? this injection protocol is bogus and ur doctor is a moron… Where are you located? When injecting this far apart we are leaving all kinds of room for estrogen inclines. Read the stickies. Start with the advice for new guys sticky. I inject 150 mg per week and my dose is still spread to far apart… This is crazy

Yes, self injecting, I go for blood work in a couple weeks and expect to get adjusted. From some additional reading i’ve done is seems to be symptomatic of low estrogen. Just now sure if or how the TRT could cause the low E…

Read the stickies… Do your post as per advice for new guys sticky… If anything your trt proticol would raise E2 not lower it???

Well i’m eating edamame, flax seeds and soy milk tonight lol…